Alert archive / Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Aug 10, 2021, 3:10 PM EDT for Patrick County, Virginia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2021, 3:10 PM EDT (19:10 UTC)
- Expired
- Aug 10, 2021, 3:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Blacksburg, VA
- Hail
- 0.25 in
- Wind
- 40
County Patrick County, VA
The radar
The Roanoke radar (KFCX), 51 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1302 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
102
WWUS81 KRNK 101910
SPSRNK
Special Weather Statement
National Weather Service BLACKSBURG VA
310 PM EDT Tue Aug 10 2021
NCZ004-VAZ032-101945-
Stokes NC-Patrick VA-
310 PM EDT Tue Aug 10 2021
...A strong thunderstorm will impact portions of
northern Stokes and southeastern Patrick Counties through 345 PM
EDT...
At 310 PM EDT, Doppler radar was tracking a strong thunderstorm near
Collinstown, or near Stuart, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stuart...
Sandy Ridge...
Francisco...
Collinstown...
Patrick Springs...
and Critz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3657 8044 3671 8014 3650 8009 3650 8044
TIME...MOT...LOC 1910Z 258DEG 14KT 3659 8039
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
RRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 10, 1:49 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 10, 1:49 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 149 PM EDT Tue Aug 10 2021 .SYNOPSIS... Warm and humid conditions this week will help generate scattered afternoon showers and thunderstorms each day. A better chance for precipitation will arrive Saturday as a cold front and an associated surface low moves into our area. && .NEAR TERM /THROUGH TONIGHT/... As of 930 AM Tuesday... Increased risk for thunderstorms today. Forecast remains on track with uptick in thunderstorm coverage and potential for strong to severe afternoon storms. SPC has expanded the marginal risk for severe weather covering most of the northern Mid-Atlantic down to the VA/NC border. The morning RNK sounding has trended up with respect to PWAT... now eclipsing 1.50 inches. Modified for a high surface temp of 84 yields a SBCAPE near 1800 j/KG and a DCAPE of about 500. Expecting outflow from current cluster of storms over WV to refire along and east of the higher terrain where temperatures are forecast to warm close to 90 supporting MUCAPE of around 2000 j/KG. Although mean deep-layer winds are weak (mean wind from the west at 10 kts) a very moist/unstable air mass associated with the peak heating of the day will support the potential for locally severe storms capable of wind damage. Today will be the best chance for thunderstorms in several days as an upper level trof, seen on water vapor satellite imagery stretching from the eastern Ohio Valley south into eastern TN pushes through our area today. This will also be reflected at the surface with a weak trof that will help focus the development for storms, some of which may be severe with locally damaging winds as SREF output shows a high probability of SBCAPES exceeding 1000 j/kg. Most CAMs also initiate convection earlier than the climatological norm, and considering the current location of the upper level wave, this seems reasonable and is reflected in the hourly forecast with chance POPs starting as early at 15Z-16Z (11 AM to Noon EDT) Above normal temperatures will continue, but with increased cloud cover from expected storms, our forecast highs are about a degree or two lower from Monday's values. The short range models differ on the timing, but generally suggest another upper level wave moving through the northern periphery of the upper level ridge will approach our area by 12Z Wednesday, so the forecast reflects a rebound in POPs for the mountains during the pre-dawn hours Wednesday. Areas of fog are expected early Wednesday where rain falls during the day on Tuesday. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... AS OF 245 AM EDT Tuesday... Hot and humid with diurnal storms. Surface high pressure will remain across the western Atlantic through Thursday night. Southerly flow around the high center will result in hot and humid conditions. Diurnally driven scattered showers and storms will develop in the afternoons and evenings both Wednesday and Thursday. The locations with the best chance to see convection will be in the mountains because of orographic forcing and a few transient upper shortwaves. With the loss of solar heating expect convection to diminish during the evening hours. Areas of low clouds and fog will develop during overnights especially where it rains during the afternoon hours. Temperatures will range from around 80 degrees in the mountains to the lower to mid 90s in the piedmont. The heat indices will climb into the upper 90s to 100 for a brief period in parts of the Piedmont region with the humidity. Overnight low temperatures will be mild with readings from the mid 60s in the mountains to the low 70s in the piedmont. Moderate confidence in the Short Term Forecast. && .LONG TERM /SATURDAY THROUGH MONDAY/... AS OF 245 AM EDT Tuesday... An unsettled period with mainly afternoon storms as a front moves trough region and stalls early next week. The hot and humid weather continues Friday with high temperatures in the 90s for the Piedmont, 80s for locations west of the Blue Ridge. Portions of piedmont may have heat indices in the upper 90s to around 100 degrees depending on the humidity. Scattered afternoon and evening storms driven largely by instability resulting from daytime heating will continue Friday. A front will drop south from the Midwest and enters our area late on Friday night. A wave of low pressure will move along the front as the front begins to stall, and become a focus point for storm formation Friday night into Saturday. The chances for storms will be highest Friday night in the mountains, while Saturday will have best chances further south, following the location of the front. The stationary boundary will linger into early next week, allowing rounds of afternoon/evening storms Sunday into Tuesday. Some of the rain may be moderate to heavy at times. Another interesting part of the forecast is what happens with potential tropical cyclone Six early next week. NHC continues to monitor Potential Tropical Cyclone Six which may approach Florida as a tropical storm this weekend bringing heavy rainfall to Florida and eventually parts of the Southeast. Please refer to the guidance from NHC regarding the details and official forecast track of Potential Tropical Cyclone Six. In any case, the weather will be unsettled in the long term period. Friday temperatures will be above normal, but the arrival of the front will provide a slight reprieve for the weekend, bringing temperatures back down closer to normal. Temperatures look to become cooler early next week. moderate confidence in the Long term Forecast. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... As of 145 PM EDT Tuesday... Scattered showers and thunderstorms expected through sunset associated with 15-25kt outflow gusts. Some of the stronger cells may have surface gusts closer to 35 kts. Maintain VCTS at most TAF sites with greater than 50 percent probability there will be up to an hour impact attms through 00Z/8PM. After sunset, loss of daytime heating should result in gradual demise of the activity, however, do anticipate for nocturnal deep convection to continue for areas north and west of the area due to lingering instability over the OH/TN Valleys. Depending on where it rains, IFR to MVFR fog may develop. Highest confidence for fog and reduced visibilities and ceilings is the Greenbrier and New River Valleys, with potential impacts to KLWB and KBCB. Forecast confidence good. Extended Aviation Discussion... Much of the week will feature more of a typical August weather pattern with heat and humidity leading to scattered afternoon and evening storms, especially across the mountains. At night, the convection will dissipate as fog and low clouds develop with a focus on areas that received rainfall the evening before and/or river valleys/rural areas. Chances of rain ramp up a bit toward the weekend as a front moves close. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PH NEAR TERM...PH/PM SHORT TERM...KK LONG TERM...KK AVIATION...PM
Hazardous weather outlook, Aug 10, 2:58 PM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 258 PM EDT Tue Aug 10 2021 NCZ001>006-018>020-111900- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin- 258 PM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for north central North Carolina and northwest North Carolina. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ044>047-058-059-111900- Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte- 258 PM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe storms this evening. The primary threat is wind. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values may peak between 100 and 105 degrees on Wednesday, Thursday and Friday afternoons. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ007-009>020-022>024-032>035-043-WVZ042>044-507-508-111900- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll- Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick- Franklin-Bedford-Amherst-Henry-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 258 PM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe storms this evening. The primary threat is wind. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 10, 2:40 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
240 PM EDT Tue Aug 10 2021
VAZ034-101915-
Bedford VA-
240 PM EDT Tue Aug 10 2021
...A strong thunderstorm will impact portions of
central Bedford County through 315 PM EDT...
At 240 PM EDT, Doppler radar was tracking a strong thunderstorm over
Chamblissburg, or near Stewartsville, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bedford...
Moneta...
Huddleston...
Thaxton...
Goodview...
and Chamblissburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3708 7944 3714 7966 3716 7968 3715 7969
3716 7970 3715 7970 3715 7971 3719 7972
3719 7976 3720 7976 3720 7978 3722 7978
3723 7979 3735 7977 3735 7939
TIME...MOT...LOC 1840Z 277DEG 15KT 3725 7970
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RRSpecial weather statement, Aug 10, 2:44 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
244 PM EDT Tue Aug 10 2021
VAZ047-101915-
Buckingham VA-
244 PM EDT Tue Aug 10 2021
...Strong thunderstorms will impact portions of
central Buckingham County through 315 PM EDT...
At 243 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Charlottesville to near Bent Creek. Movement
was east at 20 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Buckingham...
Wingina...
Toga...
Centenary...
and Andersonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3739 7863 3742 7864 3743 7868 3755 7882
3759 7883 3761 7881 3763 7882 3764 7880
3764 7872 3767 7872 3768 7869 3770 7869
3768 7866 3768 7864 3771 7865 3776 7861
3776 7851 3780 7849 3776 7847 3772 7835
TIME...MOT...LOC 1843Z 277DEG 17KT 3803 7847 3755 7887
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
RRLocal storm report, Aug 10, 2:47 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
247 PM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM TSTM WND DMG 2 SW RADFORD 37.11N 80.60W
08/10/2021 PULASKI VA 911 CALL CENTER
TREE DOWN ALONG HAZEL HOLLOW ROAD. TIME
ESTIMATED FROM RADAR.
&&
VFJSpecial weather statement, Aug 10, 2:51 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
251 PM EDT Tue Aug 10 2021
VAZ033-034-101915-
Franklin VA-Bedford VA-
251 PM EDT Tue Aug 10 2021
...Strong thunderstorms will impact portions of
southwestern Bedford and central Franklin Counties through 315 PM
EDT...
At 251 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Northwest Smith Mountain Lake to near
Rocky Mount. Movement was east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rocky Mount...
Boones Mill...
Burnt Chimney...
Northwest Smith Mountain Lake...
Westlake Corner...
Smith Mountain Lake State Park...
and Western Smith Mountain Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3712 7952 3688 7982 3704 8006 3725 7979
TIME...MOT...LOC 1851Z 285DEG 14KT 3718 7977 3701 7992
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RRSpecial weather statement, Aug 10, 3:05 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
305 PM EDT Tue Aug 10 2021
NCZ003-004-019-020-101930-
Stokes NC-Yadkin NC-Surry NC-Wilkes NC-
305 PM EDT Tue Aug 10 2021
...Strong thunderstorms will impact portions of
eastern Surry, west central Stokes, southeastern Wilkes and western
Yadkin Counties through 330 PM EDT...
At 304 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Flat Rock to near Windy Gap. Movement was
east at 10 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Airy...
Elkin...
Fairview...
Flat Rock...
Jonesville...
Dobson...
and Pilot Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3652 8060 3648 8032 3605 8082 3606 8098
3604 8105 3603 8106 3603 8110 3604 8111
3604 8114 3603 8116 3603 8117
TIME...MOT...LOC 1904Z 288DEG 9KT 3647 8055 3605 8105
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
RRSpecial weather statement, Aug 10, 3:10 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
310 PM EDT Tue Aug 10 2021
NCZ004-VAZ032-101945-
Stokes NC-Patrick VA-
310 PM EDT Tue Aug 10 2021
...A strong thunderstorm will impact portions of
northern Stokes and southeastern Patrick Counties through 345 PM
EDT...
At 310 PM EDT, Doppler radar was tracking a strong thunderstorm near
Collinstown, or near Stuart, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stuart...
Sandy Ridge...
Francisco...
Collinstown...
Patrick Springs...
and Critz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3657 8044 3671 8014 3650 8009 3650 8044
TIME...MOT...LOC 1910Z 258DEG 14KT 3659 8039
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RRThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 11:01 AM EDT | Special Weather Statement | RNK | Bland | 29 min |
| Aug 10, 11:35 AM EDT | Special Weather Statement | RNK | Pulaski | 40 min |
| Aug 10, 12:30 PM EDT | Special Weather Statement | RNK | Floyd, Pulaski, City of Radford | 45 min |
| Aug 10, 12:32 PM EDT | Special Weather Statement | RNK | Smyth | 28 min |
| Aug 10, 12:43 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Montgomery, Pulaski, City of Radford | 46 min |
| Aug 10, 1:08 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 22 min |
| Aug 10, 1:29 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 61 min |
| Aug 10, 1:56 PM EDT | Special Weather Statement | RNK | City of Roanoke, City of Salem | 49 min |
| Aug 10, 2:20 PM EDT | Special Weather Statement | RNK | Carroll, Patrick, City of Galax | 25 min |
| Aug 10, 2:22 PM EDT | Special Weather Statement | RNK | Pittsylvania | 23 min |
| Aug 10, 2:28 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Grayson, Patrick, City of Galax | 62 min |
| Aug 10, 2:40 PM EDT | Special Weather Statement | RNK | Bedford | 35 min |
| Aug 10, 2:44 PM EDT | Special Weather Statement | RNK | Buckingham | 31 min |
| Aug 10, 2:51 PM EDT | Special Weather Statement | RNK | Franklin | 24 min |
| Aug 10, 2:57 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, Franklin, Pittsylvania | 63 min |
| Aug 10, 3:11 PM EDT | Special Weather Statement | RNK | Buckingham | 34 min |
| Aug 10, 3:44 PM EDT | Special Weather Statement | RNK | Campbell | 31 min |
| Aug 10, 3:58 PM EDT | Special Weather Statement | RNK | Buckingham | 32 min |
| Aug 10, 4:06 PM EDT | Special Weather Statement | RNK | Appomattox, Campbell | 24 min |
| Aug 10, 4:14 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Campbell, Charlotte, Halifax, Pittsylvania | 61 min |
| Aug 10, 4:19 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 56 min |
| Aug 10, 4:36 PM EDT | Special Weather Statement | RNK | Wythe | 24 min |
| Aug 10, 4:39 PM EDT | Special Weather Statement | RNK | Nelson | 36 min |
| Aug 10, 4:53 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Buckingham | 67 min |
| Aug 10, 5:08 PM EDT | Special Weather Statement | RNK | Rockbridge | 37 min |
| Aug 10, 5:11 PM EDT | Special Weather Statement | RNK | Charlotte | 49 min |
| Aug 10, 5:12 PM EDT | Special Weather Statement | RNK | Cumberland | 48 min |
| Aug 10, 5:26 PM EDT | Areal Flood Advisory | RNK | Buckingham | 3 hr |
| Aug 10, 5:27 PM EDT | Special Weather Statement | RNK | Halifax | 48 min |
| Aug 10, 5:33 PM EDT | Special Weather Statement | RNK | Buckingham | 57 min |
| Aug 10, 5:39 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte | 51 min |
| Aug 10, 6:42 PM EDT | Special Weather Statement | RNK | Halifax | 33 min |
| Aug 10, 6:57 PM EDT | Special Weather Statement | RNK | Halifax | 48 min |
| Aug 10, 7:04 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 56 min |
| Aug 10, 7:59 PM EDT | Special Weather Statement | RNK | Halifax | 31 min |
| Aug 10, 1:42 PM EDT | Special Weather Statement | RNK | Watauga | 48 min |
| Aug 10, 2:32 PM EDT | Special Weather Statement | RNK | Alleghany | 28 min |
| Aug 10, 3:05 PM EDT | Special Weather Statement | RNK | Surry | 25 min |
| Aug 10, 3:33 PM EDT | Special Weather Statement | RNK | Stokes, Wilkes, Yadkin | 42 min |
| Aug 10, 3:37 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham, Stokes, Surry, Wilkes, Yadkin | 53 min |
| Aug 10, 5:03 PM EDT | Special Weather Statement | RNK | Watauga | 27 min |
| Aug 10, 5:49 PM EDT | Special Weather Statement | RNK | Caswell | 26 min |
| Aug 10, 6:12 PM EDT | Special Weather Statement | RNK | Caswell | 48 min |
Nearby
Special Weather Statements in Virginia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.